# SDR REXA2024102100898

- Difficulty date: October 15, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SPLICE AT FS333 & STR24R IS CORRODED REMOVED CORROSION ON FS 333.00 SPLICE P/N SH670-32429-4 AT STR 24R IAW CRJ 700 SRM 51-21-06-001-001-A01. MATERIAL REMOVED 0.035"", NOMINAL THICKNESS OF 0.063"". BLENDS ARE BEYOND THE ALLOWABLE DAMAGE LIMITS AS PER CRJ700 SRM 53-00-00-101-001-A01.SPLICE REQUIRES REPLACEMENT. LOCATED AND DRILLED NEW SERVICEABLE JOINT SPLICE P/N SH670-32429-4 AT FS333 AND STR 24R IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE JOINT SPLICE P/N SH670-32429-4 AT FS333 AND STR 24R IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01"
